# SDR P2EA00325

- Difficulty date: November 6, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N124NJ
- Make and model: Boeing 737230
- Aircraft serial: 124NJ
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MCI - FLT 101 -  ON ENGINE SHUT DOWN, ALL THREE RED LANDING GEAR LIGHTS ILLUMINATED.  REPLACED LANDING GEAR CONTROL LEVER ASSY PER MM 32-31-11.  REPLACED R273 RELAY PER MM 32-61-61.  CLEANED ADDITIONAL PLUGS.  D5082 AND D2618.  SYSTEM OPERATED NORMAL PER MM 32-61-0.  (X)
